# SDR UIEA2018062601255

- Difficulty date: June 23, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,750 hours, 18,727 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 117AO403
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT MSG, TWO ATTEMPTS, NO START. REMOVED AND REPLACED APU CONTROL UNIT IAW AMM 49-61-05-404-008.
